# SDR HALA2022111800006

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 12,210 hours, 2,693 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Aft Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE ECAM SMOKE FWD CRG DET FAULT AND AFT CRG DET FAULT AND LAVATORY DET FAULT. FOLLOWED ECAM PROCEDURE THEN PERFORMED CIDS RESET FOR SMOKE DET FAULT WHICH CLEARED ALL FAULT MESSAGES. INFO NOTED BY MAINTENANCE PERFORMED BITE TEST PER AMM 25-17-00-710-001-A NO FAULTS NOTED MSG EXTINGUISHED
